# SDR UIEA2017030300261

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 91,471 hours, 17,908 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 742
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT START VALVE FAILED TO OPEN DURING START, MANUALLY OPENED START VALVE.  REMOVED AND REPLACED THE START VALVE IAW AMM 80-11-02.  OPS CHECKED NORMAL, NO FAULTS NOTED.
